Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 958  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2012 | Volume:  16 | Issue Number:  4 | Page:  529-532

ORIGINAL ARTICLE

Prevalence of chronic periodontitis in Meerut: A cross‑sectional survey
Singh Amrinder, Agarwal Vipin, Tuli Avantika, Khattak Bhram Parkash

Number of times this article was viewed 1892
Number of times this article has been printed  from the site 56
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal